MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Abnormal Vaginal Discharge (2123); Intermenstrual Bleeding (2665)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, beginning (b)(6) 2022 sacralcolpopexy mesh exposure, increasingly bothersome pelvic floor dysfunction that negatively impacts quality of life, vaginal mesh excision/revision (restorelle), vaginal mucosa trimming, cystourethroscopy.Increasingly bothersome vaginal mesh exposure and vaginal bleeding that impact quality of life.On (b)(6) 2022 robotic assisted: excision of genitourinary mesh implant (restorelle) and surrounding granulation tissue, extensive lysis of adhesions (1 hour), partial colpectomy.
 
Event or Problem Description
Additional information received on 2/27/2024 indicated that the patient was also experiencing a brown tinged discharge.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18894854
Report Number2125050-2024-00403
Device Sequence Number6476359
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number501520
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown